Convergence rates in the law of large numbers for Banach-valued dependent variables

Type de document :
Article dans une revue
SIAM Theory of Probability and its Applications, 2008, 52 (3), pp.416-438
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00332333
Contributeur : Philippe Macé <>
Soumis le : lundi 20 octobre 2008 - 16:13:29
Dernière modification le : mercredi 12 octobre 2016 - 01:02:16

Identifiants

  • HAL Id : hal-00332333, version 1

Collections

Citation

F. Merlevede, J. Dedecker. Convergence rates in the law of large numbers for Banach-valued dependent variables. SIAM Theory of Probability and its Applications, 2008, 52 (3), pp.416-438. <hal-00332333>

Partager

Métriques

Consultations de la notice

29